MathSciNet Relay Station
MathSciNet bibliographic data
MR124317 (23 #A1631) 10.66
Iwasawa, Kenkichi On some invariants of cyclotomic fields. Amer. J. Math. 80 (1958), 773-783; erratum 81 1958 280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement